Publication detail

Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point

DIBLÍK, J., RŮŽIČKOVÁ, M.

Original Title

Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point

English Title

Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point

Type

journal article - other

Language

en

Original Abstract

New results concerning existence of initial singular Cauchy problem for system of two differential equations are proved

English abstract

New results concerning existence of initial singular Cauchy problem for system of two differential equations are proved

RIV year

2001

Released

01.01.2001

ISBN

80-7100-817-6

Year of study

13

Number

13

Pages from

45

Pages to

56

Pages count

12

Documents

BibTex


@article{BUT39975,
  author="Josef {Diblík} and Miroslava {Růžičková}",
  title="Existence of solution of a two-dimensional system of nonlinear differential equations entering into a singular point",
  annote="New results concerning existence of initial singular Cauchy problem for system of two differential equations are proved",
  chapter="39975",
  journal="Studies of University in Žilina, Mathematical-Physical Series",
  number="13",
  volume="13",
  year="2001",
  month="january",
  pages="45",
  type="journal article - other"
}